Ask The Doctor > Questions & Answers > Can I take lithium and adderall without side affects?

Can I take lithium and adderall without side affects?

Patient: I know about the bad interactions with lithium and adderall when both taken. however I have adhd with bipolar and I really want to know if there’s any other possible way without having an interaction with both of them? Like if there is any other stimulant that could work?

 

 

Symptoms: Medication interaction resulting a chemical warfare inside the body.

 

 

Doctor: Thank you for writing to us.You should have never take medications by yourself. Never self-medicate and always talk to a Doctor when you take any medications.Here are possible reactions that happen because of taking Adderall and Lithium:High blood pressureShockThese are very dangerous symptoms and you should see a Doctor if you feel that you have side effects. The Doctor will help treat you for the poisoning and treat you.He will increase intravenous fluids in your body and decrease the Blood pressure by taking medications for this.I hope this helps you. And please don’t ever self-medicate.

 


Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment